Header menu link for other important links
X
Oblique Wave Scattering by a Symmetric Trench Submerged Beneath an Ice Cover
S. Paul, A. Sasmal,
Published in American Society of Civil Engineers (ASCE)
2020
Volume: 146
   
Issue: 1
Abstract
A mathematical model of the interaction of an oblique wave and rectangular submarine trench in an ice-covered ocean is given using linearized potential theory. The motion in the fluid is characterized by velocity potentials, which are expressed in terms of eigenfunctions. The continuity of the velocity potentials at the boundary of the trench produces a set of singular integral equations. These equations are solved using a multiterm Galerkin approach. A numerical study on the amplitude of reflection and transmission coefficients has been carried out to illustrate the influence of incidence angle, flexural rigidity of ice, and geometry of the trench. Known results in the absence of ice cover are covered as a special case. © 2019 American Society of Civil Engineers.
About the journal
JournalData powered by TypesetJournal of Waterway, Port, Coastal and Ocean Engineering
PublisherData powered by TypesetAmerican Society of Civil Engineers (ASCE)
ISSN0733950X